Journal of Mathematical Finance

Vol.1 No.2(2011), Paper ID 7027, 13 pages

DOI:10.4236/jmf.2011.12003

 

On Some Class of Distance Functions for Measuring Portfolio Efficiency

 

Carlos Barros, Walter Briec, Hermann Ratsimbanierana

 

 

Copyright © 2011 Carlos Barros, Walter Briec, Hermann Ratsimbanierana et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


C. Barros, W. Briec and H. Ratsimbanierana, "On Some Class of Distance Functions for Measuring Portfolio Efficiency," Journal of Mathematical Finance, Vol. 1 No. 2, 2011, pp. 15-27. doi: 10.4236/jmf.2011.12003.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.